| Model Number |
202.894 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, patient underwent an elective hardware removal due to malunion/nonunion.There were five (5) plates and twenty-four (24) screws removed and it was removed successfully.Initial surgery was on (b)(6) 2018.There was no surgical delay.Procedure was successfully completed.Patient outcome was unknown.This report is for one (1) 2.7mm cortex screw slf-tpng with t8 stardrive recess 34mm.This is report 9 of 10 for (b)(4).This complaint has been updated with the 10 of 29 devices.Please see the linked complaints (b)(4) for additional devices.
Event or Problem Description
There were seven (7) plates and twenty-six (26) screws removed.This complaint involves thirty-three (33) devices.This is report 9 of 10 for (b)(4).This complaint has been updated with the 9 of 33 devices.Please see the linked complaints (b)(4) (b)(4), and (b)(4) for additional devices.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative